Global existence of weak solutions for the burgers-hilbert equation

Alberto Bressan, Khai T. Nguyen

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

This paper establishes the global existence of weak solutions to the Burgers-Hilbert equation, for general initial data in L2 (ℝ). For positive times, the solution lies in L2 ∩ L∞ . A partial uniqueness result is proved for spatially periodic solutions, as long as the total variation remains locally bounded.

Original languageEnglish (US)
Pages (from-to)2884-2904
Number of pages21
JournalSIAM Journal on Mathematical Analysis
Volume46
Issue number4
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence of weak solutions for the burgers-hilbert equation'. Together they form a unique fingerprint.

  • Cite this